# SDR SWIA200413670

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 17,081 hours, 25,318 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0483
- Condition: Malfunctioned
- Location: Lt Ib Flap
- Part time: 9,492 hours, 14,330 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SELECTED FLAPS 15 DEGREES, THE LT IB FLAP WENT TO 45 DEGREES CAUSING AN ASYMMETRY.    REPLACED LT IB FLAP ACTUATOR IAW MM 27-50-00. OPERATIONAL CHECK GOOD.
